References

  1. Mandelbrojt S. Quasianalytical classes of functions. Gostekhizdat, Moscow-Leningrad, 1937. (in Russian)
  2. Levin B.Ja. Distribution of zeros of entire functions. Gostekhizdat, Moscow, 1956. (in Russian)
  3. Jöricke B., Khavin V.P. The uncertainty principle in harmonic analysis. In: Commutative harmonic analysis III, Itogi nauki i tekhniki, Ser. Sovrem. Probl. Mat., Fundam. Napravleniya, 72. VINITI, Moscow, 1991. (in Russian)
  4. Vynnyts'kyi B., Dil'nyi V. On necessary conditions for the existence of solutions of one convolution-type equation. Mat. Stud. 2001, 16 (1), 61-70. (in Ukrainian)
  5. Vinnitskii B. On zeros of functions analytic in a half plane and completeness of systems of exponents. Ukrainian Math. J. 1994, 46 (5), 514-532. doi: 10.1007/BF01058515 (translation of Ukrain. Mat. Zh. 1994, 46 (5), 484-500. (in Ukrainian))
  6. Vinnitskii B. Solutions of gomogeneous convolution equation in one class of functions analytical in a semistrip. Mat. Stud. 1997, 7 (1), 41-52. (in Ukrainian)
  7. Dilnyi V. On Cyclic Functions In Weighted Hardy Spaces. Zh. Mat. Fiz. Anal. Geom. 2011, 7 (1), 19-33.
  8. Martirosian V. On a Theorem of Djrbashian of the Phragmen-Lindelof Type. Math. Nachr. 1989, 144 (1), 21-27. doi: 10.1002/mana.19891440103
  9. Fedoryuk.M. Asymptotics, integrals and series. Nauka, Moscow, 1987. (in Russian)
  10. Vynnyts'kyi B., Dil'nyi V. On solutions of homogeneous convolution equation generated by singularity. Mat. Stud. 2003, 19 (2), 149-155.
  11. Sedletskii A.M. An equivalent definition of spaces in the half-plane and some applications. Math. Sb. USSR 1975, 25 (1), 69-76. doi: 10.1070/SM1975v025n01ABEH002198

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.